American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information
View Article: PDF

[2] William Richter. A conjecture of Gray and the $p$-th power map on $\Omega^2 S^{2np+1}$. Proc. Amer. Math. Soc. 142 (2014) 2151-2160.
Abstract, references, and article information
View Article: PDF

[3] Brayton Gray. Periodicity, compositions and EHP sequences. Contemporary Mathematics 617 (2014) 189-204.
Book volume table of contents
View Article: PDF

[4] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information
View Article: PDF

[5] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information
View Article: PDF

[6] Piotr Beben and Stephen Theriault. The Kahn-Priddy Theorem and the homotopy of the three-sphere. Proc. Amer. Math. Soc. 141 (2013) 711-723.
Abstract, references, and article information
View Article: PDF

[7] Mark Behrens. The Goodwillie tower and the EHP sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents

[8] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information
View Article: PDF

[9] William Richter. Combinatorial proofs of the Lambda algebra basis and EHP sequence. Proc. Amer. Math. Soc. 137 (2009) 2471-2482. MR 2495284.
Abstract, references, and article information
View Article: PDF

[10] Hao Zhao and Xiangjun Wang. Combinatorial description of the homotopy groups of wedge of spheres. Proc. Amer. Math. Soc. 137 (2009) 371-380. MR 2439462.
Abstract, references, and article information
View Article: PDF

[11] Francisco-Javier Turiel. Polynomial maps and even dimensional spheres. Proc. Amer. Math. Soc. 135 (2007) 2665-2667. MR 2302590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Linus Kramer. Homogeneous spaces, Tits buildings, and isoparametric hypersurfaces. Memoirs of the AMS 158 (2002) MR 1904708.
Book volume table of contents

[16] William Richter. The $H$-space squaring map on $\Omega\sp 3S\sp {4n+1}$ factors through the double suspension . Proc. Amer. Math. Soc. 123 (1995) 3889-3900. MR 1273520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. G. Barratt, F. Cohen, B. Gray, M. Mahowald and W. Richter. Two results on the $2$-local $EHP$ spectral sequence . Proc. Amer. Math. Soc. 123 (1995) 1257-1261. MR 1246514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] William M. Singer. On the action of Steenrod squares on polynomial algebras . Proc. Amer. Math. Soc. 111 (1991) 577-583. MR 1045150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert D. Thompson. The $v\sb 1$-periodic homotopy groups of an unstable sphere at odd primes . Trans. Amer. Math. Soc. 319 (1990) 535-559. MR 1010890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Wên Hsiung Lin. Projectivity of the Whitehead product in spheres . Proc. Amer. Math. Soc. 110 (1990) 527-534. MR 1023352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Hal Sadofsky. Higher $p$-torsion in the $\beta$-family . Proc. Amer. Math. Soc. 108 (1990) 1063-1071. MR 994790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mark Mahowald and Robert Thompson. Unstable compositions related to the image of $J$ . Proc. Amer. Math. Soc. 102 (1988) 431-436. MR 921012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Martin Bendersky. Unstable towers in the odd primary homotopy groups of spheres . Trans. Amer. Math. Soc. 287 (1985) 529-542. MR 768724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Martin C. Tangora. Computing the homology of the lambda algebra. Memoirs of the AMS 58 (1985) MR 818916.
Book volume table of contents

[25] Martin Bendersky. Erratum to: ``The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$'' . Trans. Amer. Math. Soc. 280 (1983) 429. MR 712270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Martin Bendersky. The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$ . Trans. Amer. Math. Soc. 276 (1983) 599-619. MR 688964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1